zbMATH — the first resource for mathematics

On local cross sections in topological abelian groups. (English) Zbl 1420.22002
Summary: We introduce the notion of local pseudo-homomorphism between two topological abelian groups. We prove that it is closely related with the widely studied notions of local cross sections and splitting extensions in the category of topological abelian groups. In the final section we present an example of a non-splitting extension of \((\mathbb{R},\tau _\nu )\) by \(\mathbb{R}\), where \(\tau _\nu \) is a metrizable group topology on \(\mathbb{R}\) weaker than the usual one. This extension admits a local cross section.
22A05 Structure of general topological groups
54H11 Topological groups (topological aspects)
22E41 Continuous cohomology of Lie groups
Full Text: DOI
[1] Bello, H.; Chasco, MJ; Domínguez, X., Cross sections and pseudo-homomorphisms of topological abelian groups, Topol. Appl., 228, 285-293, (2017) · Zbl 1372.22002
[2] Bello, H.; Chasco, MJ; Domínguez, X.; Tkachenko, M., Splittings and cross sections in topological groups, J. Math. Anal. Appl., 435, 1607-1622, (2016) · Zbl 1329.22003
[3] Cabello, F., Quasi-homomorphisms, Fundam. Math., 178, 255-270, (2003) · Zbl 1051.39032
[4] Calabi, L., Sur les extensions des groupes topologiques, Ann. Mat. Pura Appl., 32, 295-370, (1951) · Zbl 0054.01302
[5] Comfort, WW; Hernández, S.; Trigos-Arrieta, FJ, Cross sections and homeomorphism classes of Abelian groups equipped with the Bohr topology, Topol. Appl., 115, 215-233, (2001) · Zbl 0986.22001
[6] Dierolf, S.; Schwanengel, U., Examples of locally compact non-compact minimal topological groups, Pac. J. Math., 82, 349-355, (1979) · Zbl 0388.22002
[7] Gleason, AM, Spaces with a compact Lie group of transformations, Proc. Am. Math. Soc., 48, 35-43, (1950) · Zbl 0041.36207
[8] Glöckner, H.; Gramlich, R.; Hartnick, T., Final group topologies, Kac-Moody groups and Pontryagin duality, Isr. J. Math., 177, 49-101, (2010) · Zbl 1204.22014
[9] Hofmann, K.H., Morris, S.A.: The Structure of Compact Groups. Studies in Mathematics, vol. 25, 3rd edn. De Gruyter, Berlin (2013) · Zbl 1277.22001
[10] Hu, S., Cohomology theory in topological groups, Mich. Math. J., 1, 11-59, (1952) · Zbl 0048.25802
[11] Michael, E., Continuous selections II., Ann. Math. (2), 64, 562-580, (1956) · Zbl 0073.17702
[12] Michael, E., Convex structures and continuous selections, Can. J. Math., 11, 556-575, (1959) · Zbl 0093.36603
[13] Mostert, PS, Sections in principal fibre spaces, Duke Math. J., 23, 57-71, (1956) · Zbl 0072.18102
[14] Short, JW; Stevens, TC, Weakened Lie groups and their locally isometric completions, Topol. Appl., 135, 47-61, (2004) · Zbl 1039.22001
[15] Stevens, TC, Decisive subgroups of analytic groups, Trans. Am. Math. Soc., 274, 101-108, (1982) · Zbl 0507.22003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.